# SDR VNAA2020011499905

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 40,260 hours, 30,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM AT LBL 9 HAS MULTIPLE AREAS OF CORROSION ON TOP OF THE BEAM BETWEEN FS 1007 AND FS 1064. IAW SRM 53-61-43-101-001-A01 NO DAMAGE ALLOWED TO FLOORBEAMS IN THIS LOCATION REQUIRES ENGINEERING REPAIR. BLENDED OUT DAMAGE IAW REO 670-53-61-1628 STEPS 1 AND 2 DIDNT REMOVE MORE THICKNESS THAN REPORTED. NDT REQUIRED. PERFORMED EDDY CURRENT INSPECTION OF REWORKED AREAS IAW REO 670-53-61-1628 REV-DATED 2019-12-24 STEP 3 NO INDICATIONS NOTED. COMPLY WITH REMAINING STEPS OF REO 670-53-61-1628. COMPLIED WITH STEP 4 OF REO 670-53-61-1628 REV-- DATED 2019-12-24. STEP 5 AND 6 OF REO 670-53-61-1628 REV--DATED 2019-12-24. COMPLIED WITH STEPS 5 OF REO 670-53-61-1628 REV-- DATED 2019-12-24 COMPLY WITH STEP 6
